MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR TI; WASHER, BOLT, NUT
Model Number KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/15/2025, an arthrex subsidiary employee reported via email that an ar-8926t knotless tightrope syndesmosis repair implant broke when traction was applied during injury reduction.As a result, a second device was required to complete the procedure.All broken pieces were retrieved from the patient.This occurred during an open reduction and internal fixation (orif) of ankle syndesmosis performed on (b)(6) 2025.Additional information has been requested on 10/20/2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically improper bone preparation, excessive force, and/or incorrect surgical technique.The complaint allegation was confirmed following evaluation of the attached customer-provided image, which showed that the sutures were broken and frayed.A suture bunch was also observed, which may indicate improper surgical technique.
 
Event or Problem Description
Additional information: the case was completed using another ar-8926t knotless tightrope syndesmosis repair implant.The event occurred during the insertion process, prior to the implant being fully placed or traction being applied.The surgery was not delayed, and no additional anesthesia was administered to the patient.All detached fragments, including buttons and sutures, were accounted for and retrieved during the procedure.No adverse effects were reported during or following the procedure as a result of this issue.

Brand Name
KNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23377740
Report Number1220246-2025-04796
Device Sequence Number8823893
Product Code HTN
UDI-Device Identifier00888867049086
UDI-Public(01)00888867049086(11)250101(17)291231(10)32461
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS T-ROPE SYN-DESMOSIS REPR TI
Device Catalogue NumberAR-8926T
Device Lot Number32461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown